Red And Itchy Face After Using The Night Cream?

Illustration of Red And Itchy Face After Using The Night Cream?
Illustration: Red And Itchy Face After Using The Night Cream? media3.s-nbcnews.com

Hello, r n r nI am nesha aged 17 r nWhenever I use any cream, my face is always red? Why is it? R n r nAnd, I am currently using a new night cream for 2 days and it is red and a little itchy. R nWhat should I do? R nDo I stop using cream or does the cream work like this ? r n r nThank you,

1 Answer:

Dear Nesha,

a reddish face indicates an inflammatory process that can be triggered by various things. If redness occurs after using a certain product, then it is most likely a sign of skin irritation that comes from using that product. Redness can be followed by burning, itching, or peeling skin. Apart from using creams, redness can also be caused by infections, dry skin, allergies due to certain foods / drinks, burns due to sun exposure and many others.

The first step if your face is irritated is to clean your face as soon as possible with warm water and a soap that matches your face. If you often experience facial irritation, then chances are that your facial skin is indeed sensitive and of course requires suitable skin care products, including face wash soap. If you have trouble finding a suitable soap, you can temporarily use a bar of baby soap that contains less detergent. However, it is important for you to have your face checked directly at a dermatologist. Here we attach an article on skin irritation. May be useful.

dr. N. K. Arief

: by

Related Question

Red Spots On The Skin?

Red Spots On The Skin?

(1 year ago)

Good night, I have long enough to experience patches that are not so red like a circle but sometimes oval, around my back and some parts of my chest. Will blush or increase if you ... Read more

Cause Sounds Like Echo While Speaking?

Cause Sounds Like Echo While Speaking?

(8 months ago)

Excuse me, Vince has a history of external otitis that has not healed for a year but thank God it’s been declared cured 2 months ago, and my eardrums are still good,... Read more

How To Deal With Bleeding When Urinating For Total Recovery?

How To Deal With Bleeding When Urinating For Total Recovery?

(1 year ago)

Good morning, I want to ask you about your current illness. So like this, every time you go back to the doctor and put a hose on the genitals .. Yesterday after 7 days, the device ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *